Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 671921, 9 pages
Research Article

The Solution of SO(3) through a Single Parameter ODE

Department of Civil Engineering, National Taiwan University, Taipei 106-17, Taiwan

Received 4 February 2014; Accepted 12 April 2014; Published 30 April 2014

Academic Editor: Song Cen

Copyright © 2014 Chein-Shan Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chein-Shan Liu, “The Solution of SO(3) through a Single Parameter ODE,” Journal of Applied Mathematics, vol. 2014, Article ID 671921, 9 pages, 2014. doi:10.1155/2014/671921